# SDR CALA0700390

- Difficulty date: August 2, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 63,357 hours, 34,281 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A BURN SPOT ON FUSELAGE SKIN 2.25 INCHES AFT OF STA 727 AND 2.25 INCHES ABOVE S23L.  A REPAIR WAS INSTALLED IAW SRM 53-00-01, FIGURE 201, REPAIR 31, PAGE 231.
